MAUDE Adverse Event Report: MCKESSON IV SAFETY BLUE WING 22GA X1.0IN; INTRAVASCULAR CATHETER

MCKESSON IV SAFETY BLUE WING 22GA X1.0IN; INTRAVASCULAR CATHETER
Model Number 192-PB221W
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that mckesson iv safety blue wing 22ga x1.0in had a retraction failure.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported that 2 iv catheters did not retract when button was pushed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-09-13.Investigation summary: physical samples were received and an investigation was performed.Our quality engineer inspected the samples submitted for evaluation.Bd received thirty-seven unopened units.The thirty-seven units were removed from their packages and visually inspection for any damage to the grip, button, hub, and needle.The units were also inspected for gel or spring defects that might interfere with needle retraction.No damage or defects were observed in any of the units.The units were then tested for needle retraction failure.All thirty-seven units retracted as expected.Bd was unable to confirm the reported defect.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
MCKESSON IV SAFETY BLUE WING 22GA X1.0IN
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12240034
Report Number1710034-2021-00624
Device Sequence Number3532082
Product Code FOZ
UDI-Device Identifier10612479250182
UDI-Public10612479250182
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model Number192-PB221W
Device Catalogue Number380323
Device Lot Number0184240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/23/2021
10/04/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/08/2021
10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1